# SDR VJ9800393

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 595591520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 2208A HAS CORROSION INSIDE EDGES.  CORRODED PANEL NR 2208A WAS FOUND TO BE OUT OF LIMITS.  RECEIVED NEW PANEL FROM SUPPLY.  DRILLED AND TRIMMED TO FIT.  WORK ACCOMPLISHED IAW SRM 51-10-3, 51-01 FIG 1, 51-10-4 AND 51-02.
